# SDR AALA201708149001

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 20,756 hours, 17,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17018123401
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT NOT WORKING.  REPLACED EMERGENCY LIGHT ASSEMBLY.
